Asymptotically precise norm estimates of scattering from a small circular inhomogeneity

Abstract : We establish L2-based estimates of the scattering produced by a small circular inhomogeneity. These estimates apply to any frequency, and most importantly they exhibit a behaviour that is consistent with numerically observed solutions, uniformly in frequency and size of the inhomogeneity.
Type de document :
Article dans une revue
Applicable Analysis, Taylor & Francis, 2007, 86 (4), pp.433-458. 〈10.1080/00036810701243073〉
Liste complète des métadonnées

Littérature citée [8 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/inria-00334779
Contributeur : Clair Poignard <>
Soumis le : lundi 27 octobre 2008 - 21:17:59
Dernière modification le : mardi 16 janvier 2018 - 16:07:11
Document(s) archivé(s) le : lundi 7 juin 2010 - 22:09:31

Fichier

AA-26pp.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Citation

Derek Hansen, Clair Poignard, Michael Vogelius. Asymptotically precise norm estimates of scattering from a small circular inhomogeneity. Applicable Analysis, Taylor & Francis, 2007, 86 (4), pp.433-458. 〈10.1080/00036810701243073〉. 〈inria-00334779〉

Partager

Métriques

Consultations de la notice

136

Téléchargements de fichiers

113